Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having frequent nosebleeds with some clots, high blood pressure. Suggestions?

My wife age 73 is at present having frequent nosebleeds some are severe with clotting other less so..Every two or three days as rule for the last month. Her blood pressure has also been found to be on the high side.According to our G.P. they is no connection between these two symptons and yet the practice nurse tells just the opposite.We are puzzled and worried.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
Nose bleeding is called Epistaxis,at her age 73 years,high blood pressure is one of the many possible cause.
Please recheck the her blood pressure and it is more than 160/90 mm of hg she should take anti hypertensive therapy and reduction of salt in diet.
Please also check for bolld test like Bleeding time ,clotting time and prothrombine time with blood count and platelet count,etc.
There are some local causes also hence vist a ENT Surgeon to see any bleeding point if any it can be treated locally by surgery or alternately.
Take care.
Good Luck
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor